Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Oblique roll instability in inclined buoyancy layers

Title data

Tao, J. ; Busse, Friedrich H.:
Oblique roll instability in inclined buoyancy layers.
In: European Journal of Mechanics B : Fluids. Vol. 28 (2009) Issue 4 . - pp. 532-540.
ISSN 0997-7546
DOI: https://doi.org/10.1016/j.euromechflu.2009.01.002

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Boundary layer; Thermal convection; Shear instability; TS wave; Longitudinal roll; Oblique roll
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Result of work at the UBT: Yes
DDC Subjects: 500 Science
500 Science > 530 Physics
Date Deposited: 22 Dec 2020 10:01
Last Modified: 22 Dec 2020 10:01
URI: https://eref.uni-bayreuth.de/id/eprint/61402